Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Post hysterectomy problems in leg & feet pain

Respected members, I am 49 years old and had complete hysterectomy on july 16th 2009 for uterus fibroid. Having a severe constant pain in my right leg, feet and sometimes in the left leg too. I cannot even walk for a km. Is it due to my daily scooter ride to my office (approx. 20 kms to and fro daily) or due to my ignorance to stop taking calcium tablets all these days? I get pain in vaginal area and in the surgery portion after a light walk too. There is some discharge as soon as I bend or do little bit strenuous job. Please advice ..... yours sincerely, Jasmine
Asked On : Thu, 11 Feb 2010
Answers:  1 Views:  871
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

there seems to be two problems one is with the foot and the other is with the surgery and the other is with the discharge from the vgina which is on exertion. exertion and discharge seems to be urine. get it tested with thw uro gynacologist and the feet problem with a orthopaedics. it requires treqtment otherwise it migh cause other problems in the latter part of the life

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor